# SDR ABXA9900651

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47465
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 9915558237N
- Condition: Cracked
- Location: Aft  Press Blkhd
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FORWARD FACE OF AFT PRESSURE BULKHEAD, OUTBOARD LEFT ATTACH ANGLE, CRACKED AT LONGERON 15 LEFT.  REPLACED ANGLE IAW DC9 SRM 51-30-1 AND 51-30-5.
